Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Meloxicam cause excessive weight gain?

I have been taking Meloxicam since hip replacement surgery. I have gained 20 pounds and over the past 4-6 weeks have significant lower extremity swelling. I was planning to finish the last few pills, but think I should try stopping it to see if I can resolve the swelling. Any thoughts?
Thu, 15 Feb 2018
Report Abuse
Pathologist and Microbiologist 's  Response
Hi

Greetings from HealthcareMagic!

Meloxicam is a safe drug. You might be having a complication of hip replacement or complication of general anesthesia. So no need to stop Meloxicam. It is better to consult your doctor for follow up. No need to worry, some small complications are very common after major surgeries. Also check for other factors like obesity, diabetes, hypertension.


Take Care!


Regards,
Dr. VAMSI KRISHNA CHITTIMOJU,
Pathologist and Microbiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,I m a 22 year old and female. Over the past 10 months I ve been experiencing a sudden weight gain. I used to weigh 65 kg, and I m 1.71 cm tall,...